# SDR AU960818

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 14595
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: CR
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK ACTUATOR FAULTY - MICROSWITCH  STRIKER NOT ACTIVATING MICROSWITCH
